# SDR AALA201607289006

- Difficulty date: June 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LEFT HAND SIDE RUDDER SKIN LOCATED 17 INCHES FROM THE TRAILING EDGE AND 2 INCHES FROM THE LOWER EDGE.  REPAIRED LEFT RUDDER SKIN PER EA 261827.
